Jan 24, 2006
Recently took the drug zovirex for the treatment of herpies. I started having loose watery stools. i thought this would stop onece i finished the medication but it has not.Now i am always bloated and my bowel movements are very liquidy.Whats up?
Response from Dr. Henry
What is your HIV situation and which HIV drugs are you taking (this is a forum for the discussion of side effects of HIV treatment)? Acyclovir itself can cause diarrhea in some patients but it generally clears soon after stopping it. KH
Low Dose Radiation Treatment
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Do I Do If My Girlfriend Has Hpv?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- What Antibiotics Treat Bacterial Vaginosis?
- Typical Acute Retroviral Syndrome Disease Progression
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.